# SDR HALA2019040500175

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,304 hours, 4,340 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Agent
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  APU AGENT DISCHARGE LIGHT ILLUMINATED DURING DESCENT.  PERFORMED BITE TEST OF THE APU FIRE AND OVERHEAT DETECTION 
SYSTEM PER AMM 26-13-00-740-801-A. NO FAULTS NOTED. OK FOR SERVICE.
